Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Schneider.Uschmajew:2014*1,
  author = {Schneider, Reinhold and Uschmajew, Andr{\'e}},
  title = {Convergence results for projected line-search methods on
		  varieties of low-rank matrices via {{\L}{}}ojasiewicz
		  inequality},
  journal = {SIAM J. Optim.},
  fjournal = {SIAM Journal on Optimization},
  volume = {25},
  year = {2015},
  number = {1},
  pages = {622--646},
  doi = {10.1137/140957822},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/uschmajew/lojasiewicz.pdf 1},
  eprint = {1402.5284},
  archiveprefix = {arXiv}
}